zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the asymptotic behavior of solutions of certain second-order differential equations. (English) Zbl 1269.34057

MSC:
34D05Asymptotic stability of ODE
WorldCat.org
Full Text: DOI Link
References:
[1] Translation in Differential Equations, 32 (5) (1996) 712 -- 713.
[2] Burton, T. A.: The generalized Liénard equation. J. soc. Indust. appl. Math. ser. A control 3, 223-230 (1965) · Zbl 0135.30201
[3] Burton, T. A.: On the equation x″+$f(x)h(x^{\prime})x^{\prime}+g(x)=e(t)$. Ann. mat. Pura appl. 85, 277-285 (1970) · Zbl 0194.40203
[4] Burton, T. A.; Zhang, B.: Boundedness, periodicity, and convergence of solutions in a retarded Liénard equation. Ann. mat. Pura appl. 165, No. 4, 351-368 (1993) · Zbl 0803.34064
[5] Cantarelli, G.: On the stability of the origin of a nonautonomous Liénard equation. Boll. un. Mat. ital. A 10, No. 7, 563-573 (1996) · Zbl 0868.34038
[6] Cerkas, L. A.: The degree of structural instability of the focus in the Liénard equation. Dokl. akad. Nauk BSSR 23, No. 8, 681-683 (1979)
[7] Hara, T.: On the asymptotic behavior of the solutions of some third and fourth order non-autonomous differential equations. Publ. res. Inst. math. Sci. 9, 649-673 (197374) · Zbl 0286.34083
[8] Hatvani, L.: On the stability of the zero solution of nonlinear second order differential equations. Acta sci. Math. 57, 367-371 (1993) · Zbl 0790.34046
[9] Heidel, J. W.: Global asymptotic stability of a generalized Liénard equation. SIAM J. App. math. 19, No. 3, 629-636 (1970) · Zbl 0186.41701
[10] Heidel, J. W.: A Liapunov function for a generalized Liénard equation. J. math. Anal. appl. 39, 192-197 (1972) · Zbl 0243.34096
[11] Jia, L.: Another elementary proof of the stability criterion of Liénard and chipart. Quart. J. Math. 14, No. 3, 76-79 (1999) · Zbl 0961.65045
[12] Jiang, J. F.: The global stability of a class of second order differential equations. Nonlinear anal 28, 855-870 (1997) · Zbl 0874.34050
[13] Jitsuro, S.; Yusuke, A.: Global asymptotic stability of non-autonomous systems of Liénard type. J. math. Anal. appl. 289, No. 2, 673-690 (2004) · Zbl 1047.34062
[14] Kato, J. A.: A simple boundedness theorem for a Liénard equation with damping. Ann. polon. Math. 51, 183-188 (1990) · Zbl 0721.34063
[15] Lin, F.: Stability and existence of periodic solutions and almost periodic solutions on Liénard systems. Ann. differential equations 13, No. 3, 248-253 (1997) · Zbl 0890.34035
[16] Luk, W. S.: Some results concerning the boundedness of solutions of Liénard equations with delay. SIAM J. Appl. math. 30, No. 4, 768-774 (1976) · Zbl 0347.34055
[17] Muresan, M.: Boundedness of solutions for Liénard type equations. Mathematica 40 63, No. 2, 243-257 (1998)
[18] Nakajima, F.: Ultimate boundedness of solutions for a generalized Liénard equation with forcing term. Tohoku math. J. (2) 46, No. 3, 295-310 (1994) · Zbl 0805.34046
[19] Nápoles, V.; Juan, E.: Boundedness and global asymptotic stability of the forced Liénard equation. Rev. un. Mat. Argentina 41, No. 4, 47-59 (2001)
[20] Sugie, J.: On the boundedness of solutions of the generalized Liénard equation without the signum condition. Nonlinear anal 11, No. 12, 1391-1397 (1987) · Zbl 0648.34036
[21] Sugie, J.; Chen, D. L.; Matsunaga, H.: On global asymptotic stability of systems of Liénard type. J. math. Anal. appl. 219, No. 1, 140-164 (1998) · Zbl 0913.34043
[22] Sugie, J.; Amano, Y.: Global asymptotic stability of nonautonomous systems of Liénard type. J. math. Anal. appl. 289, No. 2, 673-690 (2004) · Zbl 1047.34062
[23] Yang, Q. G.: Boundedness and global asymptotic behavior of solutions to the Liénard equation. J. systems sci. Math. sci. 19, No. 2, 211-216 (1999) · Zbl 0958.34030
[24] Yoshizawa, T.: Stability theory by Liapunov’s second method. Publications of the mathematical society of Japan. 9 (1966)
[25] Zhang, B.: Boundedness and stability of solutions of the retarded Liénard equation with negative damping. Nonlinear anal 20, No. 3, 303-313 (1993) · Zbl 0773.34056
[26] Zhou, J.; Xiang, L.: On the stability and boundedness of solutions for the retarded Liénard-type equation. Ann. differential equations 15, No. 4, 460-465 (1999) · Zbl 0964.34064
[27] Zhou, J.; Liu, Z. R.: The global asymptotic behavior of solutions for a nonautonomous generalized Liénard system. J. math. Res. exposition 21, No. 3, 410-414 (2001) · Zbl 1002.34038
[28] Wiandt, T.: On the boundedness of solutions of the vector Liénard equation. Dynam. systems appl. 7, No. 1, 141-143 (1998) · Zbl 0901.34041